# SDR SWAA2023010479194

- Difficulty date: December 7, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY B EXIT SIGN LENS MISSING.  REPLACED LAVATORY B EXIT SIGN LENS IAW AMM 33-51-01-960-802.
